Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Composition operators induced by rational functions

Author: R. K. Singh
Journal: Proc. Amer. Math. Soc. 59 (1976), 329-333
MSC: Primary 47B37
MathSciNet review: 0417847
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition for a rational function to define a composition operator on $ {L^p}(\mu )$ is given in this paper, where $ \mu $ is the Lebesgue measure on the Borel subsets of the real line. In particular, all polynomials inducing composition operators are completely determined.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37

Additional Information

Keywords: Rational functions, composition operators, polynomials, derivative
Article copyright: © Copyright 1976 American Mathematical Society